MathSciNet Relay Station
MathSciNet bibliographic data
MR1012511 (92j:47048) 47B37 (47A66)
Narayan, Sivaram K. Quasidiagonality of direct sums of weighted shifts. Trans. Amer. Math. Soc. 332 (1992), no. 2, 757–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement